# SDR 07FDEA00452

- Difficulty date: February 12, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 81,558 hours, 32,917 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W EA 8-5710-102021 WING LT WING REAR SPAR WEB CRACK AT XORS 217 COMPLIED WITH EA 8-5710-102021 IAW SRM 57-10-00 FIG 52.
